# SDR DXTA2025020502225

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000127
- Aircraft time: 309 hours, 181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99148141
- Condition: Worn
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SEAL MAKES SQUEALING SOUND WHEN CLIMBING OR DESCENDING BETWEEN 12000FT AND 10000 FT REMOVED SUSPECT LEAKING CABIN DOOR SEAL PN: 9914814Â·1 AND INSTALLED CUSTOMER SUPPLIED CABIN DOOR SEAL PN 9914814Â·1. WORK DONE IAW CE 700 AMM 52-10-13. LEAK AND OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
